Cholesterol-lowering Drugs Can Cause Hair Loss

Illustration of Cholesterol-lowering Drugs Can Cause Hair Loss
Illustration: Cholesterol-lowering Drugs Can Cause Hair Loss

Does the consumption of cholesterol-lowering drugs can cause hair loss to baldness?

1 Answer:

p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
 Baldness can be caused by many things, including:
 1. Genetic or hereditary factors
 2. Hormonal changes
 3. Malnutrition
 4. Side effects of certain drugs or supplements
 5. And others you can read more here
 It is also possible that the drug you mean causes baldness. Although there are no studies that report this. You can discuss with the doctor who prescribed the drug. If this is suspected, the doctor will replace it with another type of drug.
 Meanwhile, consume a variety of foods every day, especially those needed to nourish hair, including protein, omega-3 fatty acids, iron, biotin, vitamin B6, vitamin B12, and vitamin D. These nutrients are found in meat, fish, eggs , milk, and soybeans, fruits, vegetables, whole grains, and lean meat.
 Thus hopefully useful.

: by

Related Question

The Cause Of Feeling Awkward With Your Husband?

The Cause Of Feeling Awkward With Your Husband?

(4 months ago)

min i want to ask,...

Bleaching Infusion For Men?

Bleaching Infusion For Men?

(2 years ago)

Is it safe for men if whitening infusion …? And whether the whitening infusion can brighten all areas of our skin? And where are the clinics that provide that service? if saf...

Activities That Can Cause Gonorrhea?

Activities That Can Cause Gonorrhea?

(1 year ago)

Hello,. How likely is to work too hard to get gonorrhea? The conditions of work that require leaving early in the morning before midnight travel as far as 50km using a motorcycle a...

Leave a Reply

Your email address will not be published. Required fields are marked *